A 30-year-old female asked:
Disclaimer

i use epiduo for jawline acne, my face is red and burns badly, my dr said to wait a few days btwn applications -how long before burning should subside?

1 doctor answer
Dr. Oscar Novick
58 years experience Pediatrics
Use moisturizer: Several days, but by using a moisturizer the burning will clear up faster.
Answered on Feb 15, 2013
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 21-year-old female asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
Must be seen: and evaluated. I suggest calling the prescribing physician ASAP- today!- Possible allergic reaction or photosensitivity.
A 39-year-old male asked:
Dr. Ecaterina Sartina
35 years experience Pediatrics
Visit your doc: Angular cheilitis could be a multifactorial problem (your underlying condition, bacterial or fungal infection, vitamin deficiency (Vit B mostly)). Vi ... Read More
1
1 thank
A 17-year-old female asked:
Dr. Carla Enriquez
50 years experience Pediatrics
All are irritants : Epiduo has Adapalene in it which is in the Retin-A class of topicals, and is quite drying, and benzoyl peroxide which is drying. Finacea (azelaic aci ... Read More
2
2 thanks
A 39-year-old member asked:
Dr. Jennifer Tighe De Soto
15 years experience Cosmetic Surgery
Irritation: Many acne products cause irritation to sensitive skin. You could try "diluting" them with some regular face cream with low irritants like cetaphil. ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month